Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Sur un théorème de Mitiagin, Rolewicz et Żelazko


Authors: M. Allouche, R. Couture and C. T. Tsai
Journal: Proc. Amer. Math. Soc. 121 (1994), 795-802
MSC: Primary 46J40; Secondary 46J05
MathSciNet review: 1207532
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish the analogue of a theorem of Mitiagin, Rolewicz, and Zelazko for a family of nonmetrizable topological algebras. These algebras are composed of infinitely differentiable functions and are, as topological vector spaces, Silva spaces. The condition of m-convexity is replaced by one on the collection of bounded subsets of the algebra.

Nous démontrons l'analogue du théorème de Mitiagin, Rolewicz et Zelazko pour une famille d'algèbres topologiques non-métrisables. Ces algèbres sont formées de fonctions indéfiniment dérivables et sont, en tant qu'espaces vectoriels topologiques, des espaces de Silva. La condition de m-convexité est remplacée par une autre portant sur l'ensemble des parties bornées de l'algèbre.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J40, 46J05

Retrieve articles in all journals with MSC: 46J40, 46J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1207532-4
Article copyright: © Copyright 1994 American Mathematical Society